Alert archive / Texas / Wind Advisories in 2016
Wind Advisory 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 22, 2016, 3:51 AM CDT for 8 counties in Texas. It took effect at Mar 22, 2016, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2016, 3:51 AM CDT (08:51 UTC)
- In effect from
- Mar 22, 2016, 1:00 PM CDT
- Expired
- Mar 22, 2016, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Goliad County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 51 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096 WWUS74 KCRP 220851 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 351 AM CDT TUE MAR 22 2016 ...WINDY ADVISORY ISSUED FOR THE COASTAL PLAINS... .STRONG SOUTH WINDS ARE FORECAST TO DEVELOP TODAY ACROSS PORTIONS OF SOUTH TEXAS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS ACROSS THE COASTAL PLAINS. TXZ242>244-221700- /O.NEW.KCRP.WI.Y.0006.160322T1800Z-160323T0200Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 351 AM CDT TUE MAR 22 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * TIMING...STRONGEST WINDS OCCURRING THIS AFTERNOON INTO THE EARLY EVENING HOURS. * WINDS...BECOMING SUSTAINED 25 TO 35 MPH FROM THE SOUTH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THESE WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HART
3 follow-up statements
123 WWUS74 KCRP 221434 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX ISSUED BY NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 934 AM CDT TUE MAR 22 2016 ...WINDY ADVISORY ISSUED FOR THE COASTAL PLAINS... .STRONG SOUTH WINDS ARE FORECAST TO DEVELOP TODAY ACROSS PORTIONS OF SOUTH TEXAS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS ACROSS THE COASTAL PLAINS. TXZ233-234-245>247-222245- /O.EXA.KCRP.WI.Y.0006.160322T1800Z-160323T0200Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GOLIAD...VICTORIA...ROCKPORT... REFUGIO...WOODSBORO...PORT LAVACA 934 AM CDT TUE MAR 22 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * TIMING...STRONGEST WINDS OCCURRING THIS AFTERNOON INTO THE EARLY EVENING HOURS. * WINDS...BECOMING SUSTAINED 25 TO 35 MPH FROM THE SOUTH WITH GUSTS OF 40 MPH. * IMPACTS...STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THESE WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ242>244-222245- /O.CON.KCRP.WI.Y.0006.160322T1800Z-160323T0200Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 934 AM CDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... * TIMING...STRONGEST WINDS OCCURRING THIS AFTERNOON INTO THE EARLY EVENING HOURS. * WINDS...BECOMING SUSTAINED 25 TO 35 MPH FROM THE SOUTH WITH GUSTS OF 40 MPH. * IMPACTS...STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THESE WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
323 WWUS74 KCRP 221940 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX ISSUED BY NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 240 PM CDT TUE MAR 22 2016 ...WINDY ADVISORY ISSUED FOR THE COASTAL PLAINS... .STRONG SOUTH WINDS WILL CONTINUE THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF SOUTH TEXAS. WINDS OF 25 TO 30 MPH WITH GUSTS NEAR 40 MPH WILL BE POSSIBLE. TXZ233-234-242>247-230200- /O.CON.KCRP.WI.Y.0006.000000T0000Z-160323T0200Z/ GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...GOLIAD...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 240 PM CDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * TIMING...STRONGEST WINDS OCCURRING THIS AFTERNOON INTO THE EARLY EVENING HOURS. * WINDS...BECOMING SUSTAINED 25 TO 30 MPH FROM THE SOUTH WITH GUSTS OF 40 MPH. * IMPACTS...STRONG WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THESE WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
338 WWUS74 KCRP 230151 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 851 PM CDT TUE MAR 22 2016 TXZ233-234-242>247-230300- /O.EXP.KCRP.WI.Y.0006.000000T0000Z-160323T0200Z/ GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...GOLIAD...VICTORIA...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 851 PM CDT TUE MAR 22 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... BREEZY TO WINDY SOUTHEASTERLY WINDS WILL CONTINUE OVERNIGHT BUT WIND ADVISORY CONDITIONS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 22, 12:29 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Mar 22, 12:29 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1229 AM CDT TUE MAR 22 2016 .DISCUSSION...UPDATE FOR 06Z AVIATION. && .AVIATION...VFR REST OF TONIGHT WITH A NOTABLE INCREASE IN LLVL CIGS THRU THE DAY ON TUES. MAINLY CLEAR SKIES REMAINDER OF TONIGHT WITH WEAK SSERLY LLVL WIND CONTINUING. DVLPNG SRLY LLJ TO AROUND 30 KTS WILL TRY TO MIX TO SFC DRNG THE DAYLIGHT HRS OF TUES RESULTING IN STRONG/GUSTY SFC WINDS ACROSS S TX...WITH STRONGEST WINDS OCCRNG FROM KCRP TO KVCT. SCT TO BKN CU/STRATOCU TO DVLP THRU THE DAY AS LLVL MOISTURE INCREASES...WITH UPPER END MVFR CONDITIONS POSSIBLE AT KCRP/KVCT/KALI...WHILE KLRD REMAINS VFR. CIGS SHOULD QUICKLY LOWER FURTHER/THICKEN TUES EVENING AS LLJ STRENGTHENS...WITH MVFR PREVAILING DRNG THE EVENING AT KCRP/KVCT/KALI. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 53 78 67 82 64 / 0 0 10 10 40 VICTORIA 48 77 64 78 61 / 0 0 10 10 40 LAREDO 54 85 64 92 63 / 0 0 0 0 10 ALICE 50 82 64 88 63 / 0 0 10 10 40 ROCKPORT 57 74 68 76 64 / 0 0 10 10 40 COTULLA 50 82 62 89 59 / 0 0 0 0 10 KINGSVILLE 51 81 66 86 65 / 0 0 10 10 40 NAVY CORPUS 60 77 69 77 66 / 0 0 10 10 40 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && RH/79...AVIATION
Hazardous weather outlook, Mar 21, 5:20 AM CDT, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 520 AM CDT MON MAR 21 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-221030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 520 AM CDT MON MAR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS WILL EXIST TODAY ALONG GULF FACING BEACHES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY TO WINDY CONDITIONS ARE EXPECTED ACROSS SOUTH TEXAS ON TUESDAY. A WIND ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE COASTAL PLAINS. ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED WEDNESDAY NIGHT/ THURSDAY MORNING MAINLY OVER THE COASTAL BEND AND VICTORIA CROSSROADS. AN ELEVATED TO CRITICAL FIRE WEATHER DANGER CONDITION IS POSSIBLE THURSDAY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TUESDAY THROUGH EARLY WEDNESDAY DUE TO STRONG ONSHORE FLOW. SMALL CRAFT ADVISORY CONDITIONS ARE ALSO EXPECTED THURSDAY DUE TO STRONG OFFSHORE FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:46 AM CDT | Small Craft Advisory | CRP | 68 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.